# SDR C2XA99IA178

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1436
- Condition: Failed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING AIRCRAFT MODIFICATION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
